I was put on a generic version if Ortho Tri-Cyclen about 4 months ago because I had my period for almost 3 weeks and I was diagnosed with PCOS. Since then, my periods have been normal and came when expected on the inactive pill week. However, my period was supposed to start yesterday and still no sign of it today. Two weeks ago I went on vacation to Hawaii ... which is 6 hours behind our local time. I didn't adjust my pill taking time so it was the same as I normally take it because I'm not sexually active and wasn't worried about becoming pregnant. Would this possibly cause my period to be out of whack? It threw my whole body off ... Eating, sleeping, etc so I'm assuming it has caused my period to be messed up as well. After we got home from vacation, I was home for 5 days then went on another mini vacation camping. This week I am finally back into my normal routine. Any advice?
It's not abnormal for periods to be a day or two later than you're expecting them, especially if you haven't been taking your pill perfectly, as it were. Any advice for now would just be to wait it out, and to talk to your healthcare provider if it is a complete no-show, or if you have any concerns.
Posts: 68 | From: England | Registered: Jun 2014
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.